Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 15 found articles
 
 
  A Galerkin solution to geometrically nonlinear laminated shallow shell equations
 
 
Title: A Galerkin solution to geometrically nonlinear laminated shallow shell equations
Author: Dennis, S.T.
Appeared in: Computers and structures
Paging: Volume 63 (1997) nr. 5 pages 16 p.
Year: 1997
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands